Reference Type | Journal (article/letter/editorial) |
---|
Title | An efficient and self-adaptive approach forQvalue optimization |
---|
Journal | Geophysical Prospecting |
---|
Authors | Zhang, Gulan | Author |
---|
Wang, Ximing | Author |
He, Zhenhua | Author |
Year | 2017 (January) | Volume | 65 |
---|
Issue | 1 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/1365-2478.12391Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 991763 | Long-form Identifier | mindat:1:5:991763:1 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Gulan, Wang, Ximing, He, Zhenhua (2017) An efficient and self-adaptive approach forQvalue optimization. Geophysical Prospecting, 65 (1) 280-291 doi:10.1111/1365-2478.12391 |
---|
Plain Text | Zhang, Gulan, Wang, Ximing, He, Zhenhua (2017) An efficient and self-adaptive approach forQvalue optimization. Geophysical Prospecting, 65 (1) 280-291 doi:10.1111/1365-2478.12391 |
---|
In | (2017, January) Geophysical Prospecting Vol. 65 (1) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.